MathSciNet Relay Station
MathSciNet bibliographic data
MR1164632 42B99 (26A33 26B99 46E99 47B38)
Grafakos, Loukas On multilinear fractional integrals. Studia Math. 102 (1992), no. 1, 49–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement